# SDR SWAA2022010447525

- Difficulty date: November 24, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL24.75 CENTER SECTION ( (LOWER POSITION ; 2021-536553 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22; [02] REPLACED SUPPORT ANGLE LOCATED BS695 AND RBL24.75 CENTER SECTION I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 273A9110 SHEET:6 REV:A. SEE INDIVIDUAL SING OFF BELOW.; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
